Alert archive / Alabama / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 80, NWS Birmingham, AL

June 8, 2022Lamar County, Marion County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2022, 12:49 PM CDT for Lamar County, Marion County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2022, 12:49 PM CDT (17:49 UTC)
Expired
Jun 8, 2022, 1:30 PM CDT
In force
41 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lamar County, AL, Marion County, AL

The radar

The Columbus AFB radar (KGWX), 36 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

277 
WUUS54 KBMX 081749
SVRBMX
ALC075-093-081830-
/O.NEW.KBMX.SV.W.0080.220608T1749Z-220608T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1249 PM CDT Wed Jun 8 2022

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Central Marion County in northwestern Alabama...
  Northeastern Lamar County in west central Alabama...

* Until 130 PM CDT.

* At 1248 PM CDT, a severe thunderstorm was located near Beaverton,
  or 9 miles south of Hamilton, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hamilton, Guin, Brilliant, Beaverton, Gu-
  Win, Twin, Henson Springs, Marion County Public Lake, Pearces Mill,
  Rankin Fite Airport and Pikeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3390 8802 3402 8814 3424 8794 3401 8771
TIME...MOT...LOC 1748Z 234DEG 17KT 3401 8803 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

86/Martin
2 follow-up statements
786 
WWUS54 KBMX 081807
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
107 PM CDT Wed Jun 8 2022

ALC075-093-081830-
/O.CON.KBMX.SV.W.0080.000000T0000Z-220608T1830Z/
Marion AL-Lamar AL-
107 PM CDT Wed Jun 8 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR CENTRAL MARION AND NORTHEASTERN LAMAR COUNTIES...

At 107 PM CDT, severe thunderstorms were located along a line
extending from near Detroit to Brilliant, moving northeast at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hamilton, Guin, Brilliant, Gu-
Win, Twin, Henson Springs, Marion County Public Lake, Pearces Mill,
Rankin Fite Airport and Pikeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3395 8789 3402 8814 3424 8794 3401 8771
TIME...MOT...LOC 1807Z 241DEG 9KT 3404 8809 3400 8780 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

32/Davis
363 
WWUS54 KBMX 081818
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
118 PM CDT Wed Jun 8 2022

ALC075-081828-
/O.CAN.KBMX.SV.W.0080.000000T0000Z-220608T1830Z/
Lamar AL-
118 PM CDT Wed Jun 8 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAMAR COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3407 8782 3402 8794 3403 8799 3405 8799
      3406 8811 3424 8794
TIME...MOT...LOC 1818Z 216DEG 6KT 3406 8806 3403 8792 

$$

ALC093-081830-
/O.CON.KBMX.SV.W.0080.000000T0000Z-220608T1830Z/
Marion AL-
118 PM CDT Wed Jun 8 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR CENTRAL MARION COUNTY...

At 118 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Detroit to near Guin, moving northeast
at 5 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hamilton, Marion County Public Lake, Rankin Fite Airport and
Pikeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3407 8782 3402 8794 3403 8799 3405 8799
      3406 8811 3424 8794
TIME...MOT...LOC 1818Z 216DEG 6KT 3406 8806 3403 8792 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

32/Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:56 AM CDT, 5 hours 53 minutes earlier.

Area forecast discussion, Jun 8, 6:56 AM CDT, 5 hours 53 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
656 AM CDT Wed Jun 8 2022

.UPDATE...
Morning Update and 12Z Aviation.

&&

.SHORT TERM...
/Updated at 648 AM CDT Wed Jun 08 2022/

Didn't expect quite as much overnight rainfall as we have gotten.
With the expected additional rainfall today, that will only
aggravate the situation. Went ahead and issued a flash flood
watch for much of the northern half of C AL as a result. We have
had 2 to 5 inches across portions of C AL, with more to come. The
watch is in effect until 1 am Thurs.

08

Previous short-term discussion:
/Updated at 420 AM CDT Wed Jun 08 2022/
Today through Thursday.

This AM in the upper levels shortwave feature is moving through the
WNW flow across C AL with nocturnal showers and thunderstorms
occurring across mainly the N half of the area. This feature will
continue EWD this morning into the afternoon. We should see a lull
and then another shortwave will go across with more convection for
this afternoon into tonight. At the surface, a previous boundary
will weaken and give way to a front to push into the area tonight
from the NW. We should have enough NW flow to push it through much
of the area, but the front may be a little slower with the southerly
progress for the SRN half of the area for Thursday. Will keep some
low pops in for Thursday to account for it slowing down.

Severe messaging remains similar for today for the area. The
exception will be for the "timing". With multiple waves, a severe
threat will be present today into this evening with enough forcing
and instability with the shortwaves. Each area will not have the
threat the whole time with two waves and a break in between, but
confusion sets in trying to time each one separately for messaging.
Strong to severe winds, hail and heavy rain at times will be the
threats. The break in between will help with any flooding threats.
Will forgo a flood watch at this time, but locally heavy rain may
cause problems in spots especially in urban areas.

08

.LONG TERM...
/Updated at 345 AM CDT Wed Jun 08 2022/
Friday and Saturday.

In the ever changing round of weather, looks like Friday is a little
better in terms of severe weather. With the boundary sliding south
of our area on Thursday night, it will be tough to get it to slide
back north before the next disturbance moves in. Still see a round
of strong to severe storms, especially in our southwest. Will re-
orient the risk on Friday, but will stay with a marginal/slight risk
for now, with the possibility of only needing a marginal as we draw
closer. Messaging wise though still looking at hail and wind the
bigger threats. The front/boundary will be exiting to our south on
Saturday with rain chances shifting to the south. Could be a
stronger storm Saturday afternoon in the far southeast, right now
chances are too low for any mention of severe storms at this time
for Saturday.

Sunday through Tuesday.

Looking at a period of dry weather coming up for the second half of
the weekend and into the early part of the next week. Could sneak
out a few isolated showers in the far south on Tuesday as moisture
begins to return the area.

The bigger issue will be the warmth that will show up. While typical
for the summer, we will see several days of 94 to 97 degree weather
beginning Monday. With the rainfall we have had there will be some
ground moisture that could increase heat indices as well. Right now
we remain below heat advisory criteria as some differences in the
models are to be accounted for. The current forecast, while in range
of the model blends, is on the higher side of the range. With that
said the range is only a degree or two, so confidence in seeing some
mid to upper 90s is growing. Will continue to fine tune the forecast
over the next few days and see if any heat products will be needed.
For now though make plans if you will be outdoors for a prolonged
period next week to stay hydrated.

16

&&

.AVIATION...
12Z TAF Discussion.

Multiple rounds of showers and thunderstorms will be possible
across C AL with NW flow shortwave activity. Some MVFR or possibly
lower cig/vsbys will be possible with convection at times. The
first wave is past TCL but will continue to affect BHM/EET/ASN/
ANB over the next few hours as it progresses EWD. A few light
showers are possible further S at MGM/TOI. Later this afternoon
and evening convection could spread further S affecting more of
the TAFs with a second round of storms. Some lower MVFR/IFR cigs
are possible behind the storms late tonight after midnight.

08

&&

.FIRE WEATHER...

Several rounds of rain and thunderstorms are expected through
Thursday, as shortwaves interact with a frontal boundary.
Minimum afternoon RH values will be above 40 percent each day. 20ft
winds will be from the southwest to west at 5-10mph through today
and then become northwesterly Thursday. Rain returns on Friday and
exits again by Saturday night. Dry conditions once again on Sunday
with warmer temperatures in by next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     87  66  86  60  85 /  80  80  10   0  50
Anniston    87  69  86  63  86 /  80  80  20   0  40
Birmingham  88  70  88  65  87 /  80  50  10   0  50
Tuscaloosa  91  70  89  66  87 /  50  20  20   0  50
Calera      89  72  88  68  87 /  60  40  20   0  50
Auburn      88  71  88  68  88 /  60  50  20   0  40
Montgomery  93  74  93  70  92 /  20  40  20  10  40
Troy        93  72  92  69  92 /  20  20  40  10  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for the following counties:
Bibb...Blount...Calhoun...Cherokee...Chilton...Clay...Cleburne...
Coosa...Etowah...Fayette...Jefferson...Marion...Randolph...
Shelby...St. Clair...Talladega...Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Jun 8, 4:43 AM CDT, 8 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
443 AM CDT Wed Jun 8 2022

ALZ011>015-017>050-091245-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
443 AM CDT Wed Jun 8 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe storms may occur today into this evening across
Central Alabama. Multiple waves of convection are expected with
breaks in between. Damaging winds and large hail will be the main
threats. Heavy rainfall may also lead to localized flooding in urban
and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another system is expected to move into the area Friday afternoon
through Friday night. This could lead to severe storms capable of
producing damaging winds and large hail, mainly across the southwest
half of Central Alabama.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today into this evening and again on Friday.

08

In the hours before

Local storm report, Jun 8, 8:30 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     FLASH FLOOD      2 SE SHELBY COUNTY AIRP 33.16N 86.75W
06/08/2022                   SHELBY             AL   PUBLIC

            ROADWAY IMPASSIBLE AT COUNTY ROAD 22 AND
            SUMMERCHASE PKWY IN CALERA DUE TO FLOODING.
            VIA SOCIAL MEDIA.

&&

GGOGGINS
Local storm report, Jun 8, 8:40 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      1 SE LEEDS              33.54N 86.54W
06/08/2022                   JEFFERSON          AL   PUBLIC

            FLOODING REPORTED IN LEEDS WITH SEVERAL
            ROADS IMPASSIBLE, INCLUDING THOSE CLOSE TO
            ATROX FACTORY. VIA SOCIAL MEDIA.

&&

GGOGGINS
Local storm report, Jun 8, 9:45 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
945 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      SYLACAUGA               33.17N 86.25W
06/08/2022                   TALLADEGA          AL   PUBLIC

            WIDESPREAD FLOODING REPORTED THROUGHOUT THE
            CITY OF SYLACAUGA, INCLUDING DOWNTOWN.

&&

GGOGGINS
Local storm report, Jun 8, 10:12 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1012 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 AM     FLASH FLOOD      1 E MIGNON              33.18N 86.25W
06/08/2022                   TALLADEGA          AL   BROADCAST MEDIA

            MAJOR FLOODING REPORTED NEAR THE AOC FOOD
            MART ON HWY 21 IN SYLACAUGA. VIA SOCIAL
            MEDIA.

&&

GGOGGINS
Local storm report, Jun 8, 11:05 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1105 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     FLASH FLOOD      2 ENE MIGNON            33.20N 86.22W
06/08/2022                   TALLADEGA          AL   PUBLIC

            MAJOR FLOODING REPORTED AT THE INTERSECTION
            OF MOATES RD AND OLDFIELD ROAD. WATER WAS
            FLOWING OVER THE INTERSECTION AND SUBMERGING
            A RAILROAD CROSSING. VIA SOCIAL MEDIA.

&&

GGOGGINS
Local storm report, Jun 8, 11:08 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1108 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     FLASH FLOOD      SYLACAUGA               33.17N 86.25W
06/08/2022                   TALLADEGA          AL   PUBLIC

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
            SYLACAUGA. WIDESPREAD FLOODING REPORTED IN
            DOWNTOWN SYLACAUGA, WITH WATER APPROACHING
            BUILDINGS.

&&

GGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:06 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne66 min
Jun 7, 7:08 PM CDTSpecial Weather StatementBMXDeKalb52 min
Jun 7, 8:12 PM CDTFlash Flood WarningBMXCalhoun, Cleburne110 min
Jun 7, 10:00 PM CDTAreal Flood WarningBMXEtowah8 hr
Jun 8, 1:37 AM CDTAreal Flood AdvisoryBMXWalker, Winston3 hr
Jun 8, 2:34 AM CDTFlash Flood WarningBMXJefferson, Shelby5 hr
Jun 8, 2:56 AM CDTSpecial Weather StatementBMXShelby34 min
Jun 8, 3:01 AM CDTAreal Flood AdvisoryBMXChilton, Shelby119 min
Jun 8, 3:14 AM CDTSpecial Weather StatementBMXWalker46 min
Jun 8, 3:15 AM CDTSpecial Weather StatementBMXBibb45 min
Jun 8, 3:31 AM CDTSpecial Weather StatementBMXBibb29 min
Jun 8, 3:51 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa24 min
Jun 8, 3:56 AM CDTSpecial Weather StatementBMXJefferson34 min
Jun 8, 4:10 AM CDTSevere Thunderstorm WarningBMXBibb26 min
Jun 8, 4:30 AM CDTFlash Flood WarningBMXWalker, Winston3 hr
Jun 8, 4:42 AM CDTFlash Flood WarningBMXShelby3 hr
Jun 8, 4:55 AM CDTSpecial Weather StatementBMXBibb35 min
Jun 8, 5:13 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton47 min
Jun 8, 5:29 AM CDTFlash Flood WarningBMXJefferson3 hr
Jun 8, 5:49 AM CDTFlood WatchBMXBibb, Blount, Calhoun, Cherokee, Chilton, Clay and 13 more19 hr
Jun 8, 6:57 AM CDTSpecial Weather StatementBMXChilton, Coosa48 min
Jun 8, 7:18 AM CDTFlash Flood WarningBMXSt. Clair, Shelby, Talladega3 hr
Jun 8, 7:46 AM CDTAreal Flood WarningBMXJefferson, Shelby17 hr
Jun 8, 8:22 AM CDTFlash Flood WarningBMXClay, Talladega3 hr
Jun 8, 11:27 AM CDTAreal Flood WarningBMXClay, Talladega5 hr
Jun 8, 12:55 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby8 hr
Jun 8, 1:17 PM CDTRiver Flood WarningBMXJefferson17 hr
Jun 8, 1:32 PM CDTSpecial Weather StatementBMXMarion28 min
Jun 8, 1:42 PM CDTSpecial Weather StatementBMXBibb33 min
Jun 8, 2:12 PM CDTSpecial Weather StatementBMXShelby48 min
Jun 8, 2:32 PM CDTSevere Thunderstorm WarningBMXShelby43 min
Jun 8, 2:59 PM CDTSpecial Weather StatementBMXTalladega46 min
Jun 8, 3:25 PM CDTSpecial Weather StatementBMXJefferson35 min
Jun 8, 3:42 PM CDTSpecial Weather StatementBMXSt. Clair48 min
Jun 8, 3:57 PM CDTSpecial Weather StatementBMXSt. Clair33 min
Jun 8, 4:10 PM CDTSevere Thunderstorm WarningBMXCalhoun27 min
Jun 8, 4:48 PM CDTAreal Flood WarningBMXClay, Talladega4 hr
Jun 8, 5:32 PM CDTSevere Thunderstorm WarningBMXMarion58 min
Jun 8, 5:55 PM CDTSevere Thunderstorm WarningBMXMarion35 min
Jun 8, 6:03 PM CDTSpecial Weather StatementBMXWinston27 min
Jun 8, 6:07 PM CDTSpecial Weather StatementBMXLamar38 min
Jun 8, 6:14 PM CDTSpecial Weather StatementBMXFayette, Walker46 min
Jun 8, 6:18 PM CDTSevere Thunderstorm WarningBMXWinston42 min
Jun 8, 6:25 PM CDTSpecial Weather StatementBMXMarion50 min
Jun 8, 6:35 PM CDTSpecial Weather StatementBMXWalker40 min
Jun 8, 6:52 PM CDTFlash Flood WarningBMXMarion, Winston3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.